MathSciNet Relay Station
MathSciNet bibliographic data
MR687630 28B05 (43A20 46G10)
Dinculeanu, Nicolae Uniform $\sigma $-additivity in spaces of Bochner or Pettis integrable functions over a locally compact group. Proc. Amer. Math. Soc. 87 (1983), no. 4, 627–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement